# SDR 3D9A2014120600002

- Difficulty date: November 28, 2014
- Submitted: December 6, 2014
- Operation: Air carrier
- Aircraft: N401DC
- Make and model: Bolkms BK117B2
- Aircraft serial: 7101
- Aircraft time: 7,753 hours, 21,800 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1172292101
- Condition: Corroded
- Location: Cabin
- Part time: 7,753 hours, 21,800 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CABIN FLOOR SKIN AROUND THREADED INSERTS INSTALLED AS PART OF STC SR00346DE.
